Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by AW on September 3, 2000, at 19:04:17

In reply to Re: withdrawal symptoms coming off zoloft, posted by Laura Jane on September 3, 2000, at 10:56:07

This is Week 4 of coming off ZOloft slowly.
Today I take 25 mg, tomorrow 50mg, then 25mg again etc. Next week it is all 25mg.
today I feel ok so far on 25 mg.
I cant wait to be zoloft-free. My sister who has suffered from depression for years but has never been on AD's has just stared using St. John's Wort which I have tried before AD's. It is useless. I feel sorry for my sister as not only is she depressed, but she has a crap marriage. We went away together on the weekend and I thought that my problems were nothing compared to hers. All the Zoloft does is make me not think about my problems as much. As I said before, I want to confront my problems not hide behind them. I am also looking forward to having my libido back - yipee !


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AW thread:5582
URL: http://www.dr-bob.org/babble/20000822/msgs/44366.html